# SDR FDEA201208183070

- Difficulty date: August 18, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17183
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT STATION XOS 645 MISREPAIRED.   REPAIR ACCOMPLISHED IAW EA 8-5750-159885.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION115.
